# SDR MWEA95341

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Mount
- Condition: Loose
- Location: Tail Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE TAIL EVACUATION SLIDE GIRT BAR WAS FOUND LOOSE ON RIGHT MOUNT.  MAINTENANCE TIGHTENED RIGHT SIDE GIRT BAR MOUNT AND RETURNED A/C TO SERVICE.
